# SDR P5CA9900502

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrosion
- Location: Bs 1920-1940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON MAIN DECK BS 1920 TO 1940 LBL 114 FLOOR SUPPORT.  FLOOR SUPPORT REPAIRED PER SRM 51-40-03 FIG 2.
